# SDR ASAA2024042850050

- Difficulty date: April 28, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 58,480 hours, 17,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Location: Bs 727e-727i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK AT RBL 13.84 CRACKED AT STA 727E, 727G AND 727I. GROUNDED - YES. REMOVED AND REPLACED WITH NEW CARGO TRACK AT RBL 13.84 FROM STA 727E TO STA 727I IN THE AFT CARGO PIT IAW B737-800 SRM 53-00-53-2R-3.
